Approximation Schemes for the Generalized Traveling Salesman Problem

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)97-105
Number of pages9
JournalProceedings of the Steklov Institute of Mathematics
Volume299
DOIs
Publication statusPublished - 1 Dec 2017

Fingerprint

Travelling salesman problems
Approximation Scheme
Polynomial
Vertex of a graph
Partition
Grid
Number of Clusters
Weighted Graph
Euclidean Distance
Weight Function
Approximation Algorithms
Euclidean
Disjoint
Cycle
Integer
Subset
Cell
Graph in graph theory

Keywords

  • generalized traveling salesman problem
  • NP-hard problem
  • polynomial-time approximation scheme

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics
  • Mathematics, Applied

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this

@article{ce4e818e4d274509938a14a483fd9230,
title = "Approximation Schemes for the Generalized Traveling Salesman Problem",
keywords = "generalized traveling salesman problem, NP-hard problem, polynomial-time approximation scheme",
author = "Khachai, {M. Yu} and Neznakhina, {E. D.}",
year = "2017",
month = "12",
day = "1",
doi = "10.1134/S0081543817090127",
language = "English",
volume = "299",
pages = "97--105",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",

}

Approximation Schemes for the Generalized Traveling Salesman Problem. / Khachai, M. Yu; Neznakhina, E. D.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 299, 01.12.2017, p. 97-105.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Approximation Schemes for the Generalized Traveling Salesman Problem

AU - Khachai, M. Yu

AU - Neznakhina, E. D.

PY - 2017/12/1

Y1 - 2017/12/1

KW - generalized traveling salesman problem

KW - NP-hard problem

KW - polynomial-time approximation scheme

UR - http://www.scopus.com/inward/record.url?scp=85042152420&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000425144600011

UR - https://elibrary.ru/item.asp?id=35494129

U2 - 10.1134/S0081543817090127

DO - 10.1134/S0081543817090127

M3 - Article

VL - 299

SP - 97

EP - 105

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -